Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Computable absolutely Pisot normal numbers

Tom 184 / 2018

Manfred G. Madritsch, Adrian-Maria Scheerer, Robert F. Tichy Acta Arithmetica 184 (2018), 7-29 MSC: Primary 11K16; Secondary 11Y16. DOI: 10.4064/aa8661-8-2017 Opublikowany online: 30 April 2018

Streszczenie

We analyze the order of convergence to normality of an algorithm producing the digits of an absolutely normal number in polynomial time. Furthermore, we consider a stronger concept of absolute normality by allowing Pisot numbers of arbitrary degree as bases.

Autorzy

  • Manfred G. MadritschUniversité de Lorraine et CNRS
    Institut Élie Cartan de Lorraine
    UMR 7502
    F-54506 Vandœuvre-lès-Nancy, France
    e-mail
  • Adrian-Maria ScheererDepartment of Analysis and Number Theory
    Graz University of Technology
    A-8010 Graz, Austria
    e-mail
  • Robert F. TichyDepartment of Analysis and Number Theory
    Graz University of Technology
    A-8010 Graz, Austria
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek